# SDR CALA2018020900556

- Difficulty date: February 9, 2018
- Submitted: February 10, 2018
- Operation: Air carrier
- Aircraft: N27239
- Make and model: Boeing 737824
- Aircraft serial: 28951
- Aircraft time: 59,694 hours, 21,400 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT FOR SEAT ROWS 15, 20, AND 21 INOPERATIVE.  REMOVED AND REPLACED THE CHARGER AND BATTERY PACK IAW AMM 33-51-06-960-806. LIGHTS OPS CHECKED NORMAL. ACFT OK TO CONTINUE.
